MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product id: neu_stylet_acc, serial# unknown, product type: accessory.Product id: 3058, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.Product id: 3058, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
 
Event or Problem Description
A healthcare professional (hcp) reported via a manufacturer representative (rep) that the lead came apart at the proximal end, the r ep noted it shredded from the plastic covering.The rep stated there were no environmental, external, or patient factors that may have led or contributed to the issue that they observed.The rep noted the lead was replaced with a full functioning lead and the issue was resolved at the time of the report.The patient is implanted for gastrointestinal/pelvic floor and urinary dysfunction/sacral nerve stim.
 
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id: neu_stylet_acc, lot# serial# unknown, product type: accessory.Product id: 3058, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.Product id: 3058, serial# (b)(4), implanted: (b)(6) 2016, product type: implantable neurostimulator.\tined lead (va1asts) was returned and analysis found stim lead body/ outer insulation/ separated at butt joint, proximal end.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6264695
Report Number2649622-2017-00035
Device Sequence Number970356
Product Code EZW
UDI-Device Identifier00643169651128
UDI-Public00643169651128
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2020
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA1ASTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2017
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by ManufacturerNot provided
02/16/2017
Initial Report FDA Received Date01/19/2017
Supplement Report FDA Received Date03/01/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR